Toeplitz operators over the quarter-plane

  • Albrecht Böttcher
  • Bernd Silbermann
Part of the Springer Monographs in Mathematics book series (SMM)

Abstract

Let 1 ≤ p < ∞ and let Ω be a subset of ℤ k (k = 1, 2, ...).

Keywords

Convolution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes and comments

  1. [1]
    Coburn, L. A., and R. G. Douglas Translation operators on a half-line. Proc. Nat. Acad. Sci. USA 62, 1010–1013 (1969).MathSciNetMATHCrossRefGoogle Scholar
  2. [1]
    Douglas, R. G., and R. Howe On the C*-algebra of Toeplitz operators on the quarter-plane. Trans. Amer. Math. Soc. 158, 203–217 (1971).MathSciNetMATHGoogle Scholar
  3. [1]
    Douglas, R. G., and D Sarason Fredholm Toeplitz operators. Proc. Amer. Math. Soc. 26, 117–120 (1970).Google Scholar
  4. [1]
    Malyshev, V. A. Wiener-Hopf equations on a quadrant, discrete groups, and automorphic functions. Mat. Sb. 84: 3, 499–525 (1971) Russian); also in: Math. USSR Sb. 13, 491–516 (1971).Google Scholar
  5. [2]
    Malyshev, V. A. Wiener-Hopf equations and their applications in probability theory. In: Itogi Nauki: Teor. Veroyatn., Mat. Statistika, Teoret. Kibernetika, Vol. 13, 5–36, VINITI, Moscow 1975 (Russian); Engl. transi.: J. Soviet Math. 7: 2 (1977).Google Scholar
  6. [1]
    Mcdonald, G., and C. Sundbero Toeplitz operators on the disc. Indiana Univ. Math. J. 28: 4, 595–611 (1979). MEISTER, E., and F.-O. SpeckGoogle Scholar
  7. [1]
    Devinatz, A. Toeplitz operators on H2 spaces. Trans. Amer. Math. Soc. 112, 304–317 (1964).Google Scholar
  8. [1]
    Speck, F.-O. General Wiener-Hopf factorization methods. Pitman Research Notes, No. 119, Pitman, Boston, London, Melbourne 1985.Google Scholar
  9. [1]
    Venugopalkrishna, U. Fredholm operators associated with strongly pseudoconvex domains in Cn. J. Funct. Anal. 9, 349–373 (1972).Google Scholar
  10. [3]
    Coburn, L. A. Singular integral operators and Toeplitz operators on odd spheres. Indiana Univ. Math. J. 23, 433–439 (1973).MathSciNetMATHGoogle Scholar
  11. [1]
    Davie, A. M., and N. P. Jewell Toeplitz operators in several complex variables. J.Google Scholar
  12. [1]
    Mcdonald, G. Fredholm properties of a class of Toeplitz operators on the ball. Indiana Univ. Math. J. 26: 3, 567–576 (1977).Google Scholar
  13. [2]
    Mcdonald, G. Toeplitz operators on the ball with piecewise continuous symbol. Illinois J. Math. 23: 2, 286–294 (1979).Google Scholar
  14. [1]
    Mcdonald, G., and C. Sundbero Some multidimensional Wiener-Hopf equations with applications. In: Trends Appl. Pure Math. Mech. 2, 217–262 (1977).Google Scholar
  15. [1]
    Axler, S., D. I. Berg, N. Jewell, and A. Shields Approximation by compact operators and the space H°° +C. Ann. Math. 109, 601–612 (1979).Google Scholar
  16. [2]
    Rudin, W. unction theory in the unit ball of En. Springer-Verlag, Berlin 1980; Russian transi.: Mir, Moscow 1984.Google Scholar
  17. [1]
    Boutet DE Monvel, L., and V. Guillemin The spectral theory of Toeplitz operators. Annals of Math. Series, Vol. 99, Princeton Univ. Press, Princeton 1981.Google Scholar
  18. [1]
    Helton, J. W., and R. E. Howe Integral operators: traces, index, and homology. In: Proc. Conf. Operator Theory, Halifax, Nova Scotia, 1973, P. A. FILLMORE (ed.), 141–209, Lect. Notes Math., Vol. 345, Springer-Verlag, Heidelberg 1973.Google Scholar
  19. [1]
    Goldenshtein, L. S. Criteria for one-sided invertibility of functions of several isometric operators and their ap¬plications. Dokl. Akad. Nauk Sssr 155: 1, 28–31 (1964) (Russian).Google Scholar
  20. [1]
    Goldenshtein, L. S., and I. Gohberg On the multidimensional equation on the half-space with a kernel depending upon the differ¬ence of the arguments and its discrete analogue. Dokl. Akad Nauk Sssr 131: 1, 9–12 (1960) Russian); also in: Sov. Math. Dokl. 1, 173–176 (1960).Google Scholar
  21. [1]
    Duduchava, R. V. Discrete Wiener-Hopf equations in IP spaces with weight. Soobshzh. Akad. Nauk Gruz. SSR 67: 1, 17–20 (1972) (Russian).Google Scholar
  22. [2]
    Duduchava, R. V. On convolution integral operators with discontinuous symbols. Trudy Tbilis. Mat. Inst. 50, 33–41 (1975) (Russian).Google Scholar
  23. [3]
    Duduchava, R. V. On discrete Wiener-Hopf equations. Trudy Tbilis. Mat. Inst. 50, 42–59 (1975) (Russian).Google Scholar
  24. [4]
    Duduchava, R. V. Convolution integral operators on a quadrant with discontinuous symbols. Izv. Akad. Nauk SSSR, Ser. Mat., 40: 2, 388–412 (1976) Russian); also in: Math. USSR Izv. 10: 2, 371–392 (1976).Google Scholar
  25. [5]
    Duduchava, R. V. Discrete convolution operators on the quarter-plane and their indices. Izv. Akad. Nauk SSSR, Ser. Mat., 41: 5, 1125–1137 (1977) Russian); also in: Math. USSR Izv. 11: 5, 1072–1084 (1977).Google Scholar
  26. [6]
    Duduchava, R. V. Discrete convolution operators on the quarter-plane and their indices. Izv. Akad. Nauk SSSR, Ser. Mat., 41: 5, 1125–1137 (1977) Russian); also in: Math. USSR Izv. 11: 5, 1072–1084 (1977).Google Scholar
  27. [1]
    Rabinovich, V. S. The multidimensional Wiener-Hopf equation for cones. In: Teor. Funktsiï, Funkts. Anal. i Prilozh. 5, 59–67, Kharkov 1967 ( Russian).Google Scholar
  28. [1]
    Böttcher, A., and A. E. Pasenchuk On the invertibility of Wiener-Hopf operators on the quarter-plane with kernels whose support is located in a half-plane. In: Differ. Integr. Uravn. Prilozh., 9–19, Izd. Kalmyk. and Rostov. Univ., Elista 1982 ( Russian).Google Scholar
  29. [1]
    Pasenchuk, A. E. On an operator of convolution type in the quarter-plane with a symbol having zeros. Mat. Zametki 20: 4, 559–570 (1976) Russian); also in: Math. Notes 20, 870–877 (1977).Google Scholar
  30. [7]
    Duduchava, R. V. Integral equations with fixed singularities. Teubner-Texte zur Mathematik, Teubner, Leipzig 1979.Google Scholar
  31. [8]
    Duduchava, R. V. On the solution of convolution equations over the quadrant. Mat. Zametki 27: 3, 415–427 (1980) Russian); also in: Math. Notes 27, 207–213 (1980).Google Scholar
  32. [2]
    Pasenchuk, A. E. Two-dimensional discrete operators of convolution type and some of their applications. Cand. Dissert., Rostov-on-Don State Univ. 1978 ( Russian).Google Scholar
  33. [1]
    Heinig, G. Endliche Toeplitzmatrizen und zweiclimensionale Wiener-Hopf-Operatoren mit homogenem Symbol. Math. Nachr. 82, 29–68 (1978).MathSciNetMATHCrossRefGoogle Scholar
  34. [1]
    Pilidi, V. S. On multidimensional bisingular operators. Dokl. Akad. Nauk SSSR 201: 4, 787–789 (1971) Russian); also in: Sov. Math. Dokl. 12, 1723–1726 (1971).Google Scholar
  35. [1]
    Duduchava, R. V., and A. I. Saginashvili Convolution integral operators on a half-line with semi-almost periodic presymbol. Soobshzh. Akad. Nauk Gruz. SSR 98: 1, 21–24 (1980) (Russian).Google Scholar
  36. [1]
    Kozak, A. V. On the reduction method for multidimensional discrete convolutions. Mat. Issled. 8: 3 (29), 157–160 (1973) (Russian).Google Scholar
  37. [2]
    Kozak, A. V. A local principle in the theory of projection methods. Dokl. Akad. Nauk SSSR 212: 6, 1287 to 1289 (1973) Russian); also in: Soviet Math. Dokl. 14, 1580–1583 (1974).Google Scholar
  38. [3]
    Kozak, A. V. Projection methods for the solution of multidimensional equations of convolution type. Cand. Dissert., Rostov-on-Don State Univ. 1974 ( Russian).Google Scholar
  39. [4]
    Kozak, A. V. A local principle in the theory of projection methods. In: Differ. Integr. Uravn. Prilozh., 58–72, Izd. Kalmyk. and Rostov. Univ., Elista 1983 ( Russian).Google Scholar
  40. [1]
    Kozak, A. V., and I. B. Simonenko Projection methods for the solution of multidimensional discrete convolution equations. Sibir. Mat. Zh. 21: 2, 119–127 (1980) (Russian).Google Scholar
  41. [1]
    Böttcher, A. Toeplitzdeterminanten mit singulärer Erzeugerfunktion. Wiss. Informationen 13, TH Karl-Marx-Stadt 1979.Google Scholar
  42. [2]
    Böttcher, A. Toeplitz determinants with piecewise continuous generating function. Z. Anal. Anw. 1: 2, 23–39 (1982).MATHGoogle Scholar
  43. [3]
    Böttcher, A. On some two-dimensional Wiener-Hopf integral equations with a symbol having zeros. Math. Nachr. 109, 195–213 (1982) (Russian).Google Scholar
  44. [4]
    Böttcher, A. Das Reduktionsverfahren für nichtelliptische Wiener-Hopf’sche Integraloperatoren in einer Klasse von topologischen Vektorräumen. Wiss. Z. Tech. Hochsch. Karl-Marx-Stadt 25: 3, 308–312 (1983).MathSciNetMATHGoogle Scholar
  45. [5]
    Böttcher, A. Two-dimensional convolutions in angular sectors with kernels having their support in a half-plane. Mat. Zametki 34: 2, 207–218 (1983) Russian); also in: Math. Notes 34, 585–591 (1984).Google Scholar
  46. [6]
    Böttcher, A. On the Fredholmness and the finite section method for two-dimensional Wiener-Hopf operators with piecewise continuous symbol. Dokl. Akad. Nauk SSSR 273: 6, 1298–1300 (1983) Russian); also in: Soviet Math. Dokl. 28: 3, 773–776 (1983).Google Scholar
  47. [7]
    Böttcher, A. Fredholmness and finite section method for Toeplitz operators on 1p(7L+ x 7L+) with piece-wise continuous symbols. Part I: Z. Anal. Anw. 3: 2, 97–110 (1984); Part II: Z. Anal. Anw. 3: 3, 191–202 (1984).Google Scholar
  48. [8]
    Böttcher, A. The finite section method for Wiener-Hopf integral operators with piecewise continuous symbol in the spaces LP. Funkts. Anal. Prilozh. 18: 2, 55–56 (1984) Russian); also in: Funct. Anal. Appl. 18, 132–133 (1984).Google Scholar
  49. [9]
    Böttcher, A. The finite section method for two-dimensional Wiener-Hopf integral operators in LP with piecewise continuous symbols. Math. Nachr. 116, 61–73 (1984).MathSciNetMATHCrossRefGoogle Scholar
  50. [10]
    Böttcher, A. The finite section method for the Wiener-Hopf integral operator. Cand. Dissert., Rostov-on¬Don State Univ. 1984 ( Russian).Google Scholar
  51. [1]
    Simon, B. Notes on infinite determinants of Hilbert space operators. Adv. Math. 24, 244–273 (1977). SIMONENKO, I. B.Google Scholar
  52. [1]
    Böttcher, A., N. Krupnik, and B Silbermann A general look at local principles with special emphasis on the norm computation aspect. Integral Equations and Operator Theory 11: 4, 455–479 (1988).MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1990

Authors and Affiliations

  • Albrecht Böttcher
    • 1
  • Bernd Silbermann
    • 1
  1. 1.Sektion Mathematik, Wissenschaftsbereich AnalysisTechnische Universität ChemnitzChemnitzGermany

Personalised recommendations